MathSciNet Relay Station
MathSciNet bibliographic data
MR683495 35B10 (35K55)
Castro, Alfonso; Lazer, Alan C. Results on periodic solutions of parabolic equations suggested by elliptic theory. Boll. Un. Mat. Ital. B (6) 1 (1982), no. 3, 1089–1104.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement